U.S. doctors online nowAsk doctors free
A 23-year-old member asked:

reducing clonopin to 0, 5 mg after panic disorder.feeling lot of anxiety, tense in the face and jaw, with headaches/insomnia. wot 2 do?cant use antdep.

2 doctor answers7 doctors weighed in
Dr. Allen Seely
General Practice 31 years experience
CALL MD: Klonopin (clonazepam) is a benzodiazepine type medication used for panic disorder, anxiety, restless legs syndrome etc. Sometimes its is difficult to cut the dose so it is best to report problems to your doctor.
Dr. Robert GalatzerLevy
Child Psychiatry 50 years experience
Psychological measur: Various psychological interventions ranging from learning relaxations techniques to psychodynamic understanding of the causes of the panic have been demonstrated to be effective. A psychiatrist or psychologist expert in these techniques would very likely be of help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

KS
A 19-year-old female asked:

I was trimming my pubs with a sciossors & I accidentally cut my lip on the left sid. The skin is hanging of, it a smal cut & it was bleeding a litle but it stopped. Can I put vaseline? Will it heal with it?

1 doctor answer1 doctor weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Pressure on wound: Put a small bandaid on it and if is still bleeding in the morning then see your doctor.If it is bleeding a lot then go to the er to get it to stop.Cover it with pressure and keep pressure for at least 20 minutes then keep bandaid and slowly remove it gently more pressure should get the bleeding to stop. It will heal but get it checked.
A 35-year-old member asked:

Is it normal to feel nose pain from adenoid removal?

2 doctor answers3 doctors weighed in
Dr. Barbara A Majeroni
Specializes in Family Medicine
Yes: Many people feel soreness in the back of their nose for a few days after adenoids ae removed.
A 21-year-old female asked:

My daughter has these bumps that looks like ant bites on her face arms and legs its about 20-30 of them. What its this its been there for a week now?

2 doctor answers4 doctors weighed in
Dr. Prakash Bhoopalam
Pediatrics 43 years experience
Insect bites: It could be any insect bite. See the doctor if it does not clear up in few days. If it is itchy you can try Hydrocortisone cream and Benadryl (diphenhydramine) by mouth.
Saint Cloud, FL
A 30-year-old male asked:

If I have had one seizure in the past is it safe to undergo a light hypnosis for anxiety I do take Dilantin which is a untheroputic level?

2 doctor answers6 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Get off it: Dilantin should be relegated to history. It is an old drug of high toxicity and major problems with use. Talk to your doctor about getting off or at least changing to a newer and safer seizure medication.
Sedalia, MO
A 38-year-old female asked:

I am 38 f obese with fatty liver. I have lost 42 lbs since march . My hair is falling out. Could this be a sign of cirrhosis?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probably not: Cirrhosis is not usually associated with hair loss.Any time there is a rapid reduction in weight or any kind of illness then we can see hair loss increase for several months. This type of hair loss comes back so not to worry. Good luck on your weight loss.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 28, 2017

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.